# SDR DXTA10081804197A

- Difficulty date: August 19, 2010
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 10,178 hours, 6,271 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9901084
- Condition: Smoke
- Part time: 10,178 hours, 6,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT PAC FAILED.  DEFERRED IAW MEL 21-1, C.  GAINED ACCESS TO COCKPIT ICU REMOVED ACM REF MM 21-51-00 (REV 40).  COMPLIED WITH PRE-LUBERACTION PROCEDURES.  SERVICED WITH 48 CC OF JET 2. INSTALLED ACM REF MM, CH 21-51-00 (REV 40) CLOSED ACCESS 8-21-10.  OPS CHECKED GOOD, LEAK CHECKED GOOD.
